# SDR DALA2022120507784

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,175 hours, 27,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.A.- A.D. DISBOND OF 4.000IN LENGTH X 3.000IN WIDTH ON EXTERNAL DOUBLER AT OSS305.5 LOWER SURFACE, LE SLAT 7 TRAILING EDGE WEDGE, RH WING.   DISBOND OF 4.000IN LENGTH X 3.000IN WIDTH ON EXTERNAL DOUBLER AT OSS305.5 LOWER SURFACE, LE SLAT 7 TRAILING EDGE WEDGE, RH WING WAS REPAIRED PER B757-200 SRM.
